# SDR CHQA200800010

- Difficulty date: January 19, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N469SM
- Make and model: Cndair CL6002B19
- Aircraft serial: 7650
- Aircraft time: 13,951 hours, 12,174 cycles
- Engine: Ge CF343B1
- Engine time: 13,948 hours, 12,172 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 855D10011
- Part serial: 1800
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 13,958 hours, 12,177 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH TO CMH - ON DOWNWIND LEG TO LAND AT CMH, THE FLAPS FAILED AT ZERO DEGREES.  CREW FOLLOWED QRH AND MADE AN UNEVENTFUL LANDING AT CMH.  MAINTENANCE TROUBLESHOT THE FLAP SYSTEM DOWN TO THE RIGHT FLAP BRAKE POSITION SENSOR.  AFTER REPLACING THE POSITION SENSOR, THE FLAP SYSTEM OPERATED NORMALLY.
